# SDR V0XD20210314002

- Difficulty date: March 12, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 364 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FRAME 364.00 AND STRINGER 27L CORRODED.  CORRECTIVE ACTION: REPLACED INTERCOSTAL AT FRAME 364.00 AND STRINGER 27L IAW CRJ 900 SRM 51-42-06. FOR DETAILS SEE AVMAX WORKF ORDER 80909 WORK CARD 1161.
